Anonymous
Anonymous asked in Science & MathematicsMedicine · 3 weeks ago

Help me!!?

I’ve just taken 4 200mg of ibuprofen on an empty stomach and 2 paracetamols what do I do I don’t feel the best but I wouldn’t say I’m ill

4 Answers

Relevance
  • Retief
    Lv 7
    3 weeks ago

    Eat something, that should help.

    • Login to reply the answers
  • Anonymous
    3 weeks ago

    It's not an overdose but you will get stomach pain and heartburn from taking ibuprofen on an empty stomach. Eat something, or at least have a glass of milk, and if necessary take an antacid such as Rennies, Tums or Gaviscon.

    • Login to reply the answers
  • Anonymous
    3 weeks ago

    Come back and let us know tomorrow morning if everything is still okay.

    • Login to reply the answers
  • Nicey8
    Lv 4
    3 weeks ago

    Take some warm milk or drink some oats and take biscuits. It probably should be all right but do not overdose

    • Login to reply the answers
Still have questions? Get your answers by asking now.